EconPapers    
Economics at your fingertips  
 

On the Fredholm Alternative for the FuÄ Ã­k Spectrum

Pavel Drábek and Stephen B. Robinson

Abstract and Applied Analysis, 2010, vol. 2010, 1-20

Abstract:

We consider resonance problems for the one-dimensional p -Laplacian assuming Dirichlet boundary conditions. In particular, we consider resonance problems associated with the first three curves of the FuÄ Ã­k Spectrum. Using variational arguments based on linking theorems, we prove sufficient conditions for the existence of at least one solution. Our results are related to the classical Fredholm Alternative for linear operators. We also provide a new variational characterization for points on the third FuÄ Ã­k curve.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/125464.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/125464.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:125464

DOI: 10.1155/2010/125464

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:125464